Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Pain In The Knees After The Total Knee Replacement Surgery In Both The Legs?

I ve had both knees done, total knee replacement the last knee the right one being done almost a year ago and I m still is barely able to endure pain. I have RA and I m trying naproxen again for inflammation, did I just waste time money being my knees done.? Also, under what circumstances can I request dual can braces as the cane I use is no longer helpful for mobility, and I can t use the wheeled walker everywhere I go even tho it does help tremendously.
Mon, 31 Aug 2020
Report Abuse
Addiction Medicine Specialist 's  Response
Hi,

The replacement helps functionality more than pain. I don't know what to tell you. In theory lots of those parts are gone, yet, I've had no patient that did NOT have some pain in the area of the replacement. Aspirin like drugs are a good place to start.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Orthopedic surgery


Loading Online Doctors....
What Causes Pain In The Knees After The Total Knee Replacement Surgery In Both The Legs?

Hi, The replacement helps functionality more than pain. I don t know what to tell you. In theory lots of those parts are gone, yet, I ve had no patient that did NOT have some pain in the area of the replacement. Aspirin like drugs are a good place to start. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Matt Wachsman, Addiction Medicine Specialist